# SDR CALA2014052100639

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 49,670 hours, 16,618 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF HOLE IAW EA5320-20-02076 REV B STATION 727B RBL 45.50 FWD SEAT TRACK FASTNER HOLE HAS A CRACK INDICATION. CRACK APPEARS TO BE IN THE FLOORBEAM FLANGE & NOT THE SEAT TRACK ITSELF REPAIRED IAW ECRA 5320-02242 STEP 9
